Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Just started Depakote... dry mouth/sweaty palm

Posted by anodyne on April 8, 2005, at 8:50:49

In reply to Re: Just started Depakote... dry mouth/sweaty palm anodyne, posted by cache-monkey on April 7, 2005, at 15:00:46

> Out of curiousity, on what dose did this happen? Also, to clarify, this wasn't due to excessive sedation or something like, rather truly cognitive dulling?
>

It has been so long ago and I really can't remember the dosage but I do remember it just sneaking up on me - not really a sedation issue.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:anodyne thread:480997
URL: http://www.dr-bob.org/babble/20050408/msgs/481561.html